# SDR CALA2013090290908

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,898 hours, 24,467 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST CONSOLE LOOSE AT 7F.  PERFORMED AN INTERIM REPAIR IAW ECRA 2000-01279. REPLACED NEW ARMREST END CAP.
